# SDR DALA2024062406420

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 86,751 hours, 27,820 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KNUCKLE KNOCKER OF 1L DOOR NOT FULLY FUNCTIONAL WHEN DOOR IS ARMED AND DISARMED. CORRECTIVE ACTION: 1L ESCAPE RETRACTABLE INDICATOR FUNCTIONS NORMAL PER B757 AMM 52 -11.
